# SDR AALA201802279035

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 5,873 hours, 2,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 131317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 16D-20D IS INOPERATIVE. REMOVED AND REPLACED NUMBER 4 BATTERY PACK PER AMM 33-51-06. OPERATIONS CHECK GOOD. ALSO REMOVED AND REPLACED HARNESS ON SEAT 16F TO RECEPTACAL D12836 IAW ESO60882 THE AIRCRAFT WAS GROUNDED.
